# SDR MALA070037

- Difficulty date: March 1, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N441XJ
- Make and model: Saab 340B
- Aircraft serial: 340B441
- Aircraft time: 20,029 hours, 22,284 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Misrepaired
- Location: Bs 297-320
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND CABIN SEAT TRACK AT LBL 18.3 HAS AN INCORRECT REPAIR, BETWEEN FS297 AND 320.	THE PREVIOUS REPAIR HAS BEEN REMOVED AND NEW REPAIR INSTALLED IAW MESABA EO NR S53060.  REF: EAMS WORK ORDER 215609 TASK 1504.
